Varieties with an extremal number of degenerate higher secant varieties.
Journal für die reine und angewandte Mathematik, Tome 392 (1988), pp. 16-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1988__392_153078,
author = {Bjorn Adlandsvik},
title = {Varieties with an extremal number of degenerate higher secant varieties.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {16--26},
year = {1988},
volume = {392},
zbl = {0649.14029},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__392_153078/}
}
Bjorn Adlandsvik. Varieties with an extremal number of degenerate higher secant varieties.. Journal für die reine und angewandte Mathematik, Tome 392 (1988), pp. 16-26. http://geodesic.mathdoc.fr/item/JRAM_1988__392_153078/